Skip to main content
main-content
Top

Hint

Swipe to navigate through the chapters of this book

2015 | OriginalPaper | Chapter

Introduction to Donaldson–Thomas and Stable Pair Invariants

Author: Michel van Garrel

Published in: Calabi-Yau Varieties: Arithmetic, Geometry and Physics

Publisher: Springer New York

share
SHARE

Abstract

This chapter is intended for the reader unaccostumed to sheaf counting theories and is meant to serve as a first introduction to Donaldson-Thomas and Stable Pair invariants. We elaborate on some aspects of the expostion in the survey paper by Pandharipande-Thomas. Our emphasis is on one hand on examples that illustrate the properties of the relevant moduli spaces, on the other hand on discussing some of the highlights of the theory.
Footnotes
1
We refer the reader to the appendix of [8] for a discussion of virtual classes.
 
Literature
2.
go back to reference Behrend, K., Fantechi, B.: Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theory 2, 313–345 (2008) MathSciNetCrossRefMATH Behrend, K., Fantechi, B.: Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theory 2, 313–345 (2008) MathSciNetCrossRefMATH
3.
go back to reference Bridgeland, T.: Hall algebras and curve-counting invariants. J. AMS 24, 969–998 (2011) MathSciNet Bridgeland, T.: Hall algebras and curve-counting invariants. J. AMS 24, 969–998 (2011) MathSciNet
6.
go back to reference Maulik, D., Nekrasov, N., Okounkov, A., Pandharipande, R.: Gromov-Witten theory and Donaldson-Thomas theory I. Compos. Math. 142, 1263–1285 (2006) MathSciNetCrossRefMATH Maulik, D., Nekrasov, N., Okounkov, A., Pandharipande, R.: Gromov-Witten theory and Donaldson-Thomas theory I. Compos. Math. 142, 1263–1285 (2006) MathSciNetCrossRefMATH
7.
8.
go back to reference Pandharipande, R., Thomas, R.P.: 13/2 ways of counting curves (2012). arXiv:1111.1552 Pandharipande, R., Thomas, R.P.: 13/2 ways of counting curves (2012). arXiv:1111.1552
9.
go back to reference Stoppa, J., Thomas, R.P.: Hilbert schemes and stable pairs: GIT and derived category wall crossings. Bull. SMF 139(3), 297–339 (2011) MathSciNet Stoppa, J., Thomas, R.P.: Hilbert schemes and stable pairs: GIT and derived category wall crossings. Bull. SMF 139(3), 297–339 (2011) MathSciNet
10.
go back to reference Thomas, R.P.: A holomorphic Cassons invariant for Calabi-Yau 3-folds, and bundles on K3 fibrations. J. Differ. Geom. 54, 367–438 (2000) Thomas, R.P.: A holomorphic Cassons invariant for Calabi-Yau 3-folds, and bundles on K3 fibrations. J. Differ. Geom. 54, 367–438 (2000)
11.
go back to reference Toda, Y.: Curve counting theories via stable objects I: DT/PT correspondence. J. AMS 23, 1119–1157 (2010) MathSciNet Toda, Y.: Curve counting theories via stable objects I: DT/PT correspondence. J. AMS 23, 1119–1157 (2010) MathSciNet
Metadata
Title
Introduction to Donaldson–Thomas and Stable Pair Invariants
Author
Michel van Garrel
Copyright Year
2015
Publisher
Springer New York
DOI
https://doi.org/10.1007/978-1-4939-2830-9_9

Premium Partner